On multivalued quotient mappings.

M.S. Stanojevic

Publications de l'Institut Mathématique [Elektronische Ressource] (1974)

  • Volume: 31, page 155-162
  • ISSN: 0350-1302

How to cite


Stanojevic, M.S.. "On multivalued quotient mappings.." Publications de l'Institut Mathématique [Elektronische Ressource] 31 (1974): 155-162. <http://eudml.org/doc/181226>.

author = {Stanojevic, M.S.},
journal = {Publications de l'Institut Mathématique [Elektronische Ressource]},
pages = {155-162},
title = {On multivalued quotient mappings.},
url = {http://eudml.org/doc/181226},
volume = {31},
year = {1974},

AU - Stanojevic, M.S.
TI - On multivalued quotient mappings.
JO - Publications de l'Institut Mathématique [Elektronische Ressource]
PY - 1974
VL - 31
SP - 155
EP - 162
UR - http://eudml.org/doc/181226
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.